# SDR SWAA2017020611700

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 39,314 hours, 27,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT OUT OF POSITION.  REPOSITIONED SLIDE ASSEMBLY IAW MT.
